# SDR CALA0200509

- Difficulty date: October 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: BAC1498139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN STRINGER 16R FORWARD OF LIGHT AT APPROXIMATELY 500B. INSTALLED NEW STRINGER AND DOUBLER PER SRM 53-00-03.
